# SDR NACA2019012200011

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 2 CRACKS AROUND RIVETS ON STR 4L STA 908. CORRECTIVE ACTION: INSTALLED NEW STRINGER SECTION @ STR 4L STA 908 IAW SRM 51-10-02 CH.8 & 51-40-02 CH 4. REV 117. FASTENER & REPLACEMENT PART INFORMATION FROM DRAWING #65-45777 REV. DP. FOUND SERVICEABLE. FOUND SERVICEABLE #5128 23 OCT 2018.
